# SDR BB06086

- Difficulty date: December 7, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Aircraft time: 68,773 hours, 13,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N5091SMI
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A 4 FOOT SECTION OF EMERGENCY LIGHTS INOPERATIVE.  REPLACED DAMAGED LIGHT ASSEMBLY.  NO FURTHER FAULTS.
